Homogeneous numerical cubature formulas of interpolatory type

Authors

  • Gheorghe Coman “Babes-Bolyai” University, Cluj-Napoca, Romania
  • Maria Solomon AISTEDA University, Faculty of Management, Alba Iulia, Romania

DOI:

https://doi.org/10.33993/jnaat311-707

Keywords:

interpolation, cubature formulas, multivariate approximation, homogeneous cubature, numerical cubature
Abstract views: 160

Abstract

In this paper we construct homogeneous numerical cubature formulas based on some numerical multivariate interpolation schemes.

Downloads

Download data is not yet available.

References

Barnhill, R. E. and Mansfield, L., Error bounds for smooth interpolation in triangles, J. Approx. Theory, 11, pp. 306-318, 1974, https://doi.org/10.1016/0021-9045(74)90002-1 DOI: https://doi.org/10.1016/0021-9045(74)90002-1

Coman, Gh., Multivariate approximation schemes and the approximation of linear functions, Mathematica, 16 (39), no. 2, pp. 229-249, 1974.

Coman, Gh., The complexity of the quadrature formulas, Mathematica (Cluj), 23 (46), pp. 183-192, 1981.

Coman, Gh., Homogeneous cubature formulas, Studia Univ. Babeş-Bolyai, Mathematica, 38, no. 2, pp. 91-101, 1993.

Delvos, F. F., Boolean methods for double integration, Math. Comp., 55, pp. 683-692, 1990, https://www.ams.org/journals/mcom/1990-55-192/S0025-5718-1990-1035928-7/S0025-5718-1990-1035928-7.pdf DOI: https://doi.org/10.1090/S0025-5718-1990-1035928-7

Sard, A., Linear Approximation, Amer. Math. Society, Providence, 1963. DOI: https://doi.org/10.1090/surv/009

Schoenberg, I. J., On best approximation of linear operators, Indag. Math., 26, pp. 155-163, 1964. DOI: https://doi.org/10.1016/S1385-7258(64)50018-9

Smolyak, S. A., Quadrature and interpolation formulas for tensor products of certain classes of functions, Soviet Math. Dokl., 4, pp. 240-243, 1963.

Somogyi, I., Almost optimal numerical methods, Studia Univ. Babeş-Bolyai, Mathematica, 1, pp. 85-93, 1999.

Downloads

Published

2002-02-01

How to Cite

Coman, G., & Solomon, M. (2002). Homogeneous numerical cubature formulas of interpolatory type. Rev. Anal. Numér. Théor. Approx., 31(1), 45–53. https://doi.org/10.33993/jnaat311-707

Issue

Section

Articles